Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
182 Doctors are Online

Feeling cold. Have throat infection, red eye. Have I got conjunctivitis? Looking for remedy

User rating for this question
Very Good
Answered by

ENT Specialist
Practicing since : 1984
Answered : 1971 Questions
Question
My eye has become red and I have cold from last few days , I am assuming that I have got conjunctivitis, please suggest a remedy. I have two small kids , please suggest ways for this not to spread at home.
I am now taking hot water steam for my throat to get fixe and also doing gargling with hot salt water.
Posted Fri, 26 Apr 2013 in Infections
 
 
Answered by Dr. A.K. Srivastava 54 minutes later
Hello

Thanks for writing to H.C.M. for your query.

I have gone through your query regarding cold and throat infection and red eye for last few days.Considering your complaints it is clear that your ESR, blood sugar ( F. & P.P.).

(c) X-Ray paranasal sinuses.

Till the reports of investigations are awaited you may take-

(1) Antobiotic- Amoxicillin (500 mg) three times a day.

(2) Anti allergic- Cetrizine (10 mg) once in a day.

(3) Warm saline gargling.

(4) Eye drop containing antibiotic and steroid.

After the investigation reports treatment will be changed accordingly.

Regards.
Above answer was peer-reviewed by
 
Follow-up: Feeling cold. Have throat infection, red eye. Have I got conjunctivitis? Looking for remedy 3 minutes later
Thnaks.
When you say "Eye drop containing antibiotic and steroid."
Which eye drop shall I ask my chemist to give me ? Please suggest a name.
 
 
Answered by Dr. A.K. Srivastava 11 minutes later
Hello

Thanks for reconsultation.

You may ask eye drop containing- ciprofloxacin + betamethasone or hydrocortisone or dexamethasone .

Regards.
Above answer was peer-reviewed by
 
Follow-up: Feeling cold. Have throat infection, red eye. Have I got conjunctivitis? Looking for remedy 1 hour later
Dear Doctor,
For how many days I should take this prescription ?
thanks
 
 
Answered by Dr. A.K. Srivastava 56 minutes later
Hello

Thanks for clarification of duration for medication

You my take it for 5 to 7 days and even after if you feel any problem than examination will be necessary by specialist.

Regards.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Lab Tests
Medical Topics

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor